# SDR VNAA20250820005

- Difficulty date: August 4, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: CN6220201009
- Condition: Dented
- Location: Lh Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON LOWER FAN COWL DOOR BTWN 4 TO 6´OCLOCK POSITION (5 EAS) AT LH ENGINE.   DENTS ON LOWER FAN COWL DOOR BTWN 4 TO 6´OCLOCK POSITION (5 EAS) AT LH ENGINE WERE REPAIRED PER REO 690-54-14-774. REV-.
